Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6591
Title: Sulle congruenze in multigruppi associati a spazi proiettivi
Authors: Rossi, Fabio
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fabio Rossi, "Sulle congruenze in multigruppi associati a spazi proiettivi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 182-202.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si determinano alcune proprietà geometriche delle congruenze e degli omomorfismi del multigruppo associato ad uno spazio protettivo.
Geometrical properties of congruences and homomorphism of the multigroup, associated to a projective space, are determined.
URI: http://hdl.handle.net/10077/6591
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
Rossi2RendMat04.pdf1.8 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

519
checked on Feb 20, 2018

Download(s)

208
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.